# SDR SWAA2025072287844

- Difficulty date: July 2, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSON ON ACD SUBTHRESHOLD WEB BETWEEN BS792-BS847 RBL24; WL156.   REMOVED AND REPLACED ACD SUBTHRESHOLD WEB PER SRM 51-40-02; SRM 51-40-05 AND DWG 146A8340 ID:0028 REV:-.
